On the strong convergence of viscosity approximation process for quasinonexpansive mappings in Hilbert spaces. (English) Zbl 1221.47133

Summary: We improve the viscosity approximation process for approximation of a fixed point of a quasi-nonexpansive mapping in a Hilbert space proposed by P.-E. Maingé [Comput. Math. Appl. 59, No. 1, 74–79 (2010; Zbl 1189.49011)]. An example beyond the scope of the previously known result is given.


47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.


Zbl 1189.49011
Full Text: DOI


[1] A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46-55, 2000. · Zbl 0957.47039 · doi:10.1006/jmaa.1999.6615
[2] T. Suzuki, “Moudafi’s viscosity approximations with Meir-Keeler contractions,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 342-352, 2007. · Zbl 1111.47059 · doi:10.1016/j.jmaa.2006.01.080
[3] F. Cianciaruso, G. Marino, L. Muglia, and H. Zhou, “Strong convergence of viscosity methods for continuous pseudocontractions in Banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2008, Article ID 149483, 11 pages, 2008. · Zbl 1219.47106 · doi:10.1155/2008/149483
[4] J. W. Peng and J. C. Yao, “A viscosity approximation scheme for system of equilibrium problems, nonexpansive mappings and monotone mappings,” Nonlinear Analysis, vol. 71, no. 12, pp. 6001-6010, 2009. · Zbl 1178.47047 · doi:10.1016/j.na.2009.05.028
[5] S. Saejung, “Halpern’s iteration in Banach spaces,” Nonlinear Analysis, vol. 73, no. 10, pp. 3431-3439, 2010. · Zbl 1234.47054 · doi:10.1016/j.na.2010.07.031
[6] H. K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279-291, 2004. · Zbl 1061.47060 · doi:10.1016/j.jmaa.2004.04.059
[7] P. E. Maingé, “The viscosity approximation process for quasi-nonexpansive mappings in Hilbert spaces,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 74-79, 2010. · Zbl 1189.49011 · doi:10.1016/j.camwa.2009.09.003
[8] K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space,” Nonlinear Analysis, vol. 67, no. 8, pp. 2350-2360, 2007. · Zbl 1130.47045 · doi:10.1016/j.na.2006.08.032
[9] W. Takahashi, Nonlinear Functional Analysis, vol. 2 of Fixed Point Theory and Its Applications, Yokohama Publishers, Yokohama, Japan, 2000. · Zbl 0997.47002
[10] S. Reich, “A limit theorem for projections,” Linear and Multilinear Algebra, vol. 13, no. 3, pp. 281-290, 1983. · Zbl 0523.47040 · doi:10.1080/03081088308817526
[11] S. Itoh and W. Takahashi, “The common fixed point theory of singlevalued mappings and multivalued mappings,” Pacific Journal of Mathematics, vol. 79, no. 2, pp. 493-508, 1978. · Zbl 0371.47042 · doi:10.2140/pjm.1978.79.493
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.